Quadratic perturbations of a quadratic reversible Lotka-Volterra system

Chengzhi Li, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

11 Citations (Scopus)

Abstract

We prove that perturbing the two periodic annuli of the quadratic polynomial reversible Lotka-Volterra differential system ̇x = -y + x2 - y2, ẏ = x(1 + 2y), inside the class of all quadratic polynomial differential systems we can obtain the following configurations of limit cycles (0, 0), (1, 0), (2, 0), (1, 1) and (1, 2). © Springer Basel AG 2010.
Original languageEnglish
Pages (from-to)235-249
JournalQualitative Theory of Dynamical Systems
Volume9
Issue number1-2
DOIs
Publication statusPublished - 1 Jan 2010

Keywords

  • Averaging theory
  • Isochronous center
  • Limit cycles
  • Quadratic vector field

Fingerprint Dive into the research topics of 'Quadratic perturbations of a quadratic reversible Lotka-Volterra system'. Together they form a unique fingerprint.

Cite this